CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

A High Indices Theorem without a Nontrivial Solution

Bo Johansson (Institutionen för matematiska vetenskaper)
Mathematica Scandinavica (0025-5521). Vol. 106 (2010), 1, p. 23-38.
[Artikel, refereegranskad vetenskaplig]

In this paper we will extend the high indices Theorem by Hardy-Littlewood, which says that an Abel summable series, where the exponents fulfil a Hadamard gap criterion, is convergent and it converges to its Abel sum. The focus here is concerning a class of summability methods and their critical rate of convergence, i.e. for a given summability method what is its rate of convergence implying that the series must be identically constant.

Denna post skapades 2010-05-04.
CPL Pubid: 121154


Institutioner (Chalmers)

Institutionen för matematiska vetenskaperInstitutionen för matematiska vetenskaper (GU)


Matematisk analys

Chalmers infrastruktur